# SDR ASOA20150602122V

- Difficulty date: June 2, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 36,227 hours, 28,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Frames 77-78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LT AFT FUSELAGE SKIN WAS FOUND TO BE CRACKED AROUND 4 FASTENERS BETWEEN FRAMES 77-78, STRINGERS 3L-4L.  MAINTENANCE PERFORMED 4 BUSHING REPAIRS TO THE SKIN IAW EC5330-03018.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
